Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 367, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 31, 2020, 2:32 PM CDT for Issaquena County, Sharkey County, Washington County, Mississippi; East Carroll Parish, Louisiana. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2020, 2:32 PM CDT (19:32 UTC)
- Expired
- Jul 31, 2020, 3:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties East Carroll Parish, LA, Issaquena County, MS, Sharkey County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 2:47 PM CDT | TSTM WND DMG | 3 Wsw Lake Providence, LA | TREE DOWN NEAR THE INTERSECTION OF HWY 134 AND COUNTY ROAD 3181. |
| Jul 31, 2:50 PM CDT | TSTM WND DMG | 1 Sse Lake Providence, LA | TREE DOWN IN THE CITY OF LAKE PROVIDENCE. |
| Jul 31, 3:00 PM CDT | TSTM WND DMG | 1 Nw Mayersville, MS | ONE TREE AND SEVERAL LARGE LIMBS DOWN IN THE CITY OF MAYERSVILLE. |
| Jul 31, 3:11 PM CDT | TSTM WND DMG | Anguilla, MS | SEVERAL TREES REPORTED DOWN IN THE CITY OF ANGUILLA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 31, 1:21 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 937 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
671
WUUS54 KJAN 311932
SVRJAN
LAC035-MSC055-125-151-312030-
/O.NEW.KJAN.SV.W.0367.200731T1932Z-200731T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
232 PM CDT Fri Jul 31 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
East Carroll Parish in northeastern Louisiana...
Southeastern Washington County in northwestern Mississippi...
Northwestern Issaquena County in west central Mississippi...
Sharkey County in west central Mississippi...
* Until 330 PM CDT.
* At 232 PM CDT, a severe thunderstorm was located near Shelburn, or
9 miles northwest of Lake Providence, moving east at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Glen Allan around 255 PM CDT.
Rolling Fork and Grace around 300 PM CDT.
Anguilla, Nitta Yuma and Panther Burn around 305 PM CDT.
Delta City around 310 PM CDT.
Murphy around 320 PM CDT.
Other locations impacted by this severe thunderstorm include
Mayersville and Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3269 9140 3269 9138 3275 9134 3286 9134
3288 9131 3294 9131 3300 9126 3300 9117
3304 9113 3307 9113 3312 9102 3316 9069
3312 9070 3309 9066 3293 9066 3284 9076
3282 9076 3281 9072 3272 9077 3260 9139
TIME...MOT...LOC 1932Z 255DEG 44KT 3290 9131
HAIL...1.50IN
WIND...60MPH
$$
CME3 follow-up statements
037
WWUS54 KJAN 311953
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
253 PM CDT Fri Jul 31 2020
LAC035-MSC055-125-151-312030-
/O.CON.KJAN.SV.W.0367.000000T0000Z-200731T2030Z/
East Carroll LA-Washington MS-Issaquena MS-Sharkey MS-
253 PM CDT Fri Jul 31 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN EAST CARROLL PARISH...SOUTHEASTERN WASHINGTON...
NORTHWESTERN ISSAQUENA AND SHARKEY COUNTIES...
At 252 PM CDT, a severe thunderstorm was located near Glen Allan, or
11 miles northwest of Rolling Fork, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Grace around 300 PM CDT.
Anguilla, Nitta Yuma and Panther Burn around 310 PM CDT.
Delta City around 315 PM CDT.
Murphy around 325 PM CDT.
Other locations impacted by this severe thunderstorm include
Mayersville and Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3273 9133 3291 9125 3300 9117 3304 9113
3307 9113 3312 9102 3316 9069 3312 9070
3309 9066 3293 9066 3284 9076 3280 9078
TIME...MOT...LOC 1952Z 250DEG 39KT 3298 9107
HAIL...0.88IN
WIND...60MPH
$$
CME483
WWUS54 KJAN 312004
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
304 PM CDT Fri Jul 31 2020
LAC035-312014-
/O.CAN.KJAN.SV.W.0367.000000T0000Z-200731T2030Z/
East Carroll LA-
304 PM CDT Fri Jul 31 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EAST CARROLL
PARISH IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central, northwestern and west central Mississippi.
LAT...LON 3276 9111 3299 9096 3313 9095 3316 9069
3312 9070 3309 9066 3293 9066 3284 9076
3280 9078
TIME...MOT...LOC 2004Z 252DEG 48KT 3304 9087
$$
MSC055-125-151-312030-
/O.CON.KJAN.SV.W.0367.000000T0000Z-200731T2030Z/
Washington MS-Issaquena MS-Sharkey MS-
304 PM CDT Fri Jul 31 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN WASHINGTON...NORTHWESTERN ISSAQUENA AND SHARKEY
COUNTIES...
At 304 PM CDT, a severe thunderstorm was located over Panther Burn,
or 9 miles south of Hollandale, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Murphy around 315 PM CDT.
Other locations impacted by this severe thunderstorm include Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3276 9111 3299 9096 3313 9095 3316 9069
3312 9070 3309 9066 3293 9066 3284 9076
3280 9078
TIME...MOT...LOC 2004Z 252DEG 48KT 3304 9087
HAIL...<.75IN
WIND...60MPH
$$
CME414
WWUS54 KJAN 312016
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
316 PM CDT Fri Jul 31 2020
MSC055-312026-
/O.CAN.KJAN.SV.W.0367.000000T0000Z-200731T2030Z/
Issaquena MS-
316 PM CDT Fri Jul 31 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ISSAQUENA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central, northwestern and west central Mississippi.
LAT...LON 3278 9095 3295 9085 3314 9084 3316 9069
3312 9070 3309 9066 3293 9066 3284 9076
3280 9078
TIME...MOT...LOC 2016Z 258DEG 46KT 3306 9067
$$
MSC125-151-312030-
/O.CON.KJAN.SV.W.0367.000000T0000Z-200731T2030Z/
Washington MS-Sharkey MS-
316 PM CDT Fri Jul 31 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN WASHINGTON AND NORTHERN SHARKEY COUNTIES...
At 316 PM CDT, a severe thunderstorm was located near Murphy, or 13
miles southeast of Hollandale, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Washington and northern Sharkey Counties, including the
following locations... Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3278 9095 3295 9085 3314 9084 3316 9069
3312 9070 3309 9066 3293 9066 3284 9076
3280 9078
TIME...MOT...LOC 2016Z 258DEG 46KT 3306 9067
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 1:18 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 31, 1:18 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Jackson MS 118 PM CDT Fri Jul 31 2020 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: VFR conditions are occurring this afternoon and will continue through much of the evening. Showers and thunderstorms will affect the region this afternoon into this evening, which can bring lowered ceilings/vis. Once storms diminish, VFR conditions are expected to resume overnight. /28/ && .DISCUSSION... Mostly quiet conditions are occurring this morning but a decaying line of thunderstorms is moving across northern Louisiana and southern Arkansas. As daytime heating occurs, additional showers and thunderstorms should ignite, especially across the Delta and northwest third of the forecast area. This is all in association with a shortwave trough/developing surface low. Lapse rates are not ideal for hail so any storms that develop, thanks to a strong deep layer flow of 30 to 35 kts, will support damaging winds and even a tornado potential. Outlook has been upgraded to a slight risk for this potential this afternoon and evening. Otherwise, warm conditions can be expected for the region with highs in the 90s. /28/ Prior discussion below: Today and tonight: Early morning water vapor imagery/RAP analysis showed the circulation around a shortwave trough dropping from the Central Plains toward the Arklatex that is progged to drop over the Low Mississippi River valley tonight into Saturday. This shortwave trough will support a surface low over the Ozarks that will lift to the northeast tonight and send a weakening cold front into our western zones after midnight. Ahead of these features our 2in PWAT airmass is expected to pool to around two and a quarter inches with mid to upper 70 dew points. Daytime heating is expected to lead to numerous coverage of convection by this afternoon over our northwest that will gradually spread southeast as a band through tonight. Isolated severe storms capable of damaging winds will be the main threat this afternoon as weak mid level lapse rates look to limit hail to a quarter inch or less. A brief tornado or two cannot be ruled out. Although the convection will linger through the night, the potential for severe storms will quickly wain early this evening with the loss of daytime heating. High temperatures today are expected to be held into the upper 80s due to the anticipated early start to convection while the remainder of the CWA reaches the lower 90s. Morning lows Saturday will be near normal in the lower 70s. /22/ Saturday through the upcoming week... A rare mid summer synoptic pattern will exist through the mid to long term portions of the forecast, resulting in a rare late July frontal passage, rain/storm chances, and temperatures slightly below normal this weekend with temperatures moderating and chances of storms persisting through the upcoming work week. By Saturday, a deep upper trough will exist over the MS River Valley with a surface low ejecting from the mid south into the Ohio River Valley. An attendant surface cold front extending from the exiting surface low will begin to swing into the ArkLaMiss from the West. Some showers may be ongoing along the front early on Saturday but the best coverage of storms will exist along the front during the afternoon in the eastern portions of the region as the boundary exits the ArkLaMiss. Drier air will filter into the region behind the front with isolated diurnal storms possible on Sunday. Moisture will begin to recover across the region on Monday with Pwats reaching 1.5" by Monday afternoon, 1.7"-1.9" by Tuesday and Wednesday and close to 2" by Thursday. Several weak disturbances embedded in the stagnant troughing in the upper levels will help to initiate showers and storms through the period. Highs from Monday through Friday will range from the upper 80s to low 90s with overnight lows in the mid 60s to near 70. && .PRELIMINARY POINT TEMPS/POPS... Jackson 91 73 88 69 / 24 50 25 9 Meridian 93 74 90 69 / 16 18 33 11 Vicksburg 91 74 89 71 / 48 64 23 5 Hattiesburg 92 74 90 72 / 8 12 35 9 Natchez 92 74 89 71 / 29 51 25 8 Greenville 89 73 86 67 / 79 68 22 3 Greenwood 90 73 85 67 / 73 78 31 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Jul 31, 9:16 AM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 916 AM CDT Fri Jul 31 2020 ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>030-032-034>037- 040>042-047-011430- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Choctaw-Washington-Humphreys-Holmes- Attala-Issaquena-Sharkey-Yazoo-Warren- 916 AM CDT Fri Jul 31 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight Severe thunderstorms capable of damaging wind gusts are possible this afternoon and early evening. In addition, tornadoes are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ024>026-MSZ031-033-038-039-043>046-048>051-053>055-059>062- 011430- Catahoula-Tensas-Concordia-Lowndes-Oktibbeha-Winston-Noxubee- Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton- Claiborne-Copiah-Simpson-Jefferson-Adams-Franklin MS-Lincoln- 916 AM CDT Fri Jul 31 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Isolated severe thunderstorms capable of damaging wind gusts are possible this afternoon and early evening. In addition, a tornado can't be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ052-056>058-063>066-072>074-011430- Lauderdale-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 916 AM CDT Fri Jul 31 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jul 31, 1:27 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
127 PM CDT Fri Jul 31 2020
ARZ074-311900-
Ashley AR-
127 PM CDT Fri Jul 31 2020
...A STRONG THUNDERSTORM WILL AFFECT ASHLEY COUNTY UNTIL 200 PM
CDT...
At 127 PM CDT, Meteorologists were tracking a strong thunderstorm
over Crossett, moving east at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
North Crossett around 130 PM CDT.
Berlin around 140 PM CDT.
Hamburg around 145 PM CDT.
Parkdale and Snyder around 200 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern Arkansas.
LAT...LON 3340 9183 3337 9149 3302 9156 3301 9179
3301 9206
TIME...MOT...LOC 1827Z 249DEG 36KT 3310 9194
CMESpecial weather statement, Jul 31, 1:32 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Jackson MS
132 PM CDT Fri Jul 31 2020
LAZ007-311915-
Morehouse LA-
132 PM CDT Fri Jul 31 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOREHOUSE PARISH
UNTIL 215 PM CDT...
At 131 PM CDT, Meteorologists were tracking a strong thunderstorm 9
miles west of Beekman, or 10 miles northwest of Bastrop, moving east
at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Beekman around 150 PM CDT.
Galion around 200 PM CDT.
Jones around 215 PM CDT.
Other locations impacted by this storm include Mer Rouge and Bonita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
northeastern Louisiana.
LAT...LON 3298 9208 3299 9207 3300 9162 3274 9172
3271 9203 3271 9204 3270 9206 3273 9207
3274 9205 3276 9206 3279 9205 3282 9207
3284 9206 3287 9208 3293 9207 3296 9208
TIME...MOT...LOC 1831Z 250DEG 28KT 3288 9204
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 1:56 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 64 min |
| Jul 31, 2:47 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower, Washington | 58 min |
| Jul 31, 3:14 PM CDT | Special Weather Statement | JAN | Yazoo | 46 min |
| Jul 31, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Leflore, Montgomery | 63 min |
| Jul 31, 4:36 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Webster | 39 min |
| Jul 31, 5:11 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster, Winston | 28 min |
| Jul 31, 5:21 PM CDT | Special Weather Statement | JAN | Adams, Claiborne, Hinds, Jefferson | 39 min |
| Jul 31, 5:38 PM CDT | Special Weather Statement | JAN | Clay, Lowndes | 52 min |
| Jul 31, 6:10 PM CDT | Special Weather Statement | JAN | Copiah, Franklin, Hinds | 35 min |
| Jul 31, 6:28 PM CDT | Special Weather Statement | JAN | Lincoln, Rankin, Simpson | 62 min |
| Jul 31, 6:35 PM CDT | Special Weather Statement | JAN | Noxubee | 25 min |
| Jul 31, 1:32 PM CDT | Special Weather Statement | JAN | Morehouse | 43 min |
| Jul 31, 1:52 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 53 min |
| Jul 31, 4:32 PM CDT | Special Weather Statement | JAN | Franklin, Madison, Tensas | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.